# SDR ZZDA2008067

- Difficulty date: February 7, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fs 215-244
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES IN FUSELAGE SKIN FS 215-244 LONGERON 16L.  BLENDED DAMAGE, FABRICATED AND INSTALLED INTERNAL DOUBLER IAW B717 SRM 53-00-01 REPAIR 2.
